# SDR DALA2016100407072

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,888 hours, 35,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 WHEN SLIDE IS ARMED CB POPS. REMOVED AND REPLACED 4R GIRT BAR PROXIMITY SENSORS IAW AMM 25-66-11. PERFORMED SATISFACTORY 4R GIRT BAR PROXIMITY SWITCHES ADJUSTMENT TEST IAW B757 AMM 25-66-11.
